Continued fractions

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (1984) Continued fractions. International Journal of Mathematical Education in Science and Technology, 15 (1). pp. 29-42. ISSN 0020-739X

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1080/0020739840150105
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords continued fractions, mathematics, applied mathematics
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login